Separate names with a comma.
Discussion in 'Duodenal Switch' started by Ainu, Dec 28, 2018.
Did you have any other symptoms? Everything else seems normal. I have insomnia but that's about it.
I'm having them now, night sweats, but I think it's because of thick blankets I've started using since it's been so cold.
The ONLY PART of me that gets hot these days is my back. My feet, however, are freezing even when it’s 100 outside.
My feet are also always cold.
My shrink doesn't think I'm dying but he doesn't think it's my meds. Though sweating is a side effect of a few of my meds, they come with other things. I have an appointment Monday with my primary
I felt like crap. Like I had the flu. But really night sweats are not normal. They are a sign something is not right. Go see a dr.
I'm now going to be tested for everything =p
Wellbutrin causes sweating.
I meant to add, write down your sweats, and compare to your meds. My Wellbutrin caused sweats, so the formulation was changed. Also, taking it with a hot drink? Not good. Immediate sweats. WHEW!
Good news on the sweating front, all my labs came back in range. I'm actually wondering if it is hormonal like it was suggested earlier. It was really bad during my period then tapered off after. I hadn't put it together until a few days ago.
Hormones are stored in fat, IIRC. So during rapid weight loss, what you describe is normal. Glad you got checked.
If it applies, you are now fertile. If you have the parts, that is. So keep that in mind.
I actually have an appointment with the vagologist next week to start the process of getting my IUD replaced incase it's that that's causing the problems. Also, my husband is getting a vastectomy on Valentine's day (oh the irony) so hopefully no unpleasant surprises.
Iron is on the low side of normal but other than that, everything is dandy =)